# SDR DALA2017040102638

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERA491693-14AD REV B, FUSELAGE SKIN LT & RT WINDOW BELT PANEL.  WINDOW BELT PANEL WAS REPLACED IAW ER/A 491693-14AD, REV C, AND  DRAWING 5953608, REV C.
